# SDR SWIA201332617

- Difficulty date: January 18, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,761 hours, 43,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT BURNED OUT NEAR ROW 3.  (FLT 6268)  RELAMPED EMERGENCY LIGHT.
